# SDR DHL2004745016

- Difficulty date: April 1, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOOR LIGHT ILLUMINATED, WHEN LANDING GEAR HANDLE WAS SELECTED TO OFF.  DOOR ANNUNCIATOR PANEL INDICATED RIGHT GEAR DOOR PLACED GEAR HANDLE IN UP POSITION PER ABNORMAL PROCEDURE AND RED DOOR LIGHT EXTINGUISHED.  CYCLED GEAR HANDLE SEVERAL TIMES WITH GEAR PINNED PER M/M 32-31-0.  GEAR DOOR SYSTEMS INDICATION OPS CHECKED GOOD PER M/M 32-62-11.  NO ABNORMAL INDICATIONS NOTED.  COULD NOT DUPLICATE ON GROUND.
